# SDR IXXA11SMN028S

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT WING OTBD FLAP LOWER SKIN SCRATCH AND DENTS XF AT STA 174.000 TO XF 219.000.  REMOVED DAMAGE SKIN.  FABRICATED NEW SKIN AND DOUBLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 57-7-1, FIG 4, TR 57-94, SRM 51-1-21, 57-1-0 PAGE 1, SRM 57-7-1, FIG 4 TR 57-94 ITEM "P", "Q", DPS 4.710 REV. "L", SRM 51-1-9 TR 51-142, 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, AND SRM 51-1-21.
